DOI QR코드

DOI QR Code

LIGHTLIKE HYPERSURFACES OF AN INDEFINITE KAEHLER MANIFOLD WITH A NON-METRIC 𝜙-SYMMETRIC CONNECTION

  • Jin, Dae Ho (Department of Mathematics Dongguk University)
  • Received : 2016.03.16
  • Published : 2017.03.31

Abstract

We define a new connection on semi-Riemannian manifold, which is called a non-metric ${\phi}$-symmetric connection. Semi-symmetric non-metric connection and quarter-symmetric non-metric connection are two impotent examples of this connection. The purpose of this paper is to study the geometry of lightlike hypersurfaces of an indefinite Kaehler manifold with a non-metric ${\phi}$-symmetric connection.

References

  1. N. S. Agashe and M. R. Chafle, A semi-symmetric non-metric connection on a Riemannian manifold, Indian J. Pure Appl. Math. 23 (1992), no. 6, 399-409.
  2. N. S. Agashe and M. R. Chafle, On submanifolds of a Riemannian manifold with a semi-symmetric non-metric connection, Tensor (N.S.) 55 (1994), no. 2, 120-130.
  3. M. Ahmad and A. Haseeb, Hypersurfaces of an almost r-paracontact Riemannian manifold endowed with a quarter-symmetric non-metric connection, Kyungpook Math. J. 49 (2009), no. 3, 533-543. https://doi.org/10.5666/KMJ.2009.49.3.533
  4. A. Barman, On a type of quarter-symmetric non-metric $\phi$-connection on a Kenmotsu manifold, Bull. Math. Analy. Appl. 4 (2012), no. 3, 1-11.
  5. G. de Rham, Sur la reductibilite d'un espace de Riemannian, Comm. Math. Helv. 26 (1952), 328-344. https://doi.org/10.1007/BF02564308
  6. K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Acad. Publishers, Dordrecht, 1996.
  7. K. L. Duggal and D. H. Jin, Null curves and Hypersurfaces of Semi-Riemannian Manifolds , World Scientific, 2007.
  8. A. Friedmann and J. A. Schouten, Uber die Geometric der halbsymmetrischen Ubertragung , Math. Z. 21 (1924), no. 1, 211-223. https://doi.org/10.1007/BF01187468
  9. S. Golab, On semi-symmetric and quarter-symmetric connections, Tensor (N.S.) 29 (1975), no. 3, 249-254.
  10. D. H. Jin, Screen conformal lightlike real hypersurfaces of an indefinite complex space form, Bull. Korean Math. Soc. 47 (2010), no. 2, 341-353. https://doi.org/10.4134/BKMS.2010.47.2.341
  11. D. H. Jin, Geometry of half lightlike submanifolds of an indefinite Kaehler manifold with a quarter-symmetric metric connection, Honam J. 36 (2014), no. 2, 217-232. https://doi.org/10.5831/HMJ.2014.36.2.217
  12. D. H. Jin, Lightlike hypersurfaces of an indefinite Kaehler manifold with a quartersymmetric metric connection, Bull. Korean Math. Soc. 52 (2015), no. 1, 201-213. https://doi.org/10.4134/BKMS.2015.52.1.201
  13. D. H. Jin, Special lightlike hypersurfaces of indefinite Kaehler manifolds, Filomat 30 (2016), no. 7, 1919-1930. https://doi.org/10.2298/FIL1607919J
  14. S. Yadav and D. L. Suthar, A quart symmetric non-metric connection in a generalized co-symmpletic manifolds, Glob. J. Sci. Fron. Res. 11 (2011), no. 9, 1-7.